# SDR FDEA202207211788

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 185N30031
- Condition: Delaminated
- Location: Zone 300
- Component: Panel Assembly, Boeing
- Component part number: 185N30011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SKIN PANEL HAS DELAMINATED REPAIR DOUBLER REPAIRED BY REMOVING AND REPLACING REPAIR DOUBLER IAW B757 SRM 55-10-01-1A TABLE 1 AND 51-70-10-  2R FIG 201.
